MathSciNet Relay Station
MathSciNet bibliographic data
MR803093 60J45 (60B15)
Varopoulos, N. Th. Isoperimetric inequalities and Markov chains. J. Funct. Anal. 63 (1985), no. 2, 215–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement